MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the resistance was encountered when advancing the subject coil through the microcatheter.When the subject coil was repositioned several times within the shaft, the subject coil got prematurely detached in the shaft.The entire microcatheter was removed from the body, and the subject coil was removed from the microcatheter.The subject coil was replaced with a new one of the same kind, and the procedure was completed successfully using the same microcatheter.There were no clinical consequences to the patient due to the reported event.

Brand Name
TARGET XXL 360 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24820264
Report Number3008881809-2026-00208
Device Sequence Number6027845
Product Code HCG
UDI-Device Identifier07613327128307
UDI-Public(01)07613327128307(17)301020(10)25913374
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036181240
Device Lot Number25913374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER)
Patient SexUnknown